# SDR SWAA2014110633840

- Difficulty date: September 17, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 34,353 hours, 23,409 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Part number: 7940765
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF FORMER ON FRAME CORRODED AT BS 1022 BETWEEN LONGERON 30L TO 29L.  REPAIRED FORMER IAW SRM.
